# SDR SWIA202507210207

- Difficulty date: February 7, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE LUG NUMBER 1 AND 7 GOUGED  (FROM FORWARD SIDE OF DOOR)   (C-CHECK RO 07/18/2025)REMOVED AND REPLACED PASSENGER DOOR PIANO HINGE REF. CRJ700 SRM 52-11-01-201-002-A01, CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND DRW 601R31702 REV. N. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. ALL CHECKS GOOD. SEE CONTINUATION CARD FOR FULL DETAILS. REPLACED PART NO WEIGHT CHANGE.
